View Single Post
Old 10-16-2009, 10:35 AM   #79
kellygreen49
 
kellygreen49's Avatar
 
Join Date: May 2009
Posts: 625
Send a message via AIM to kellygreen49 Send a message via MSN to kellygreen49
Default

Quote:
Originally Posted by TSpangla View Post
Is it possible for bc pills to dry out the hair AND skin? I know it's causing vaginal dryness, but my skin is drier and itchier than usual. My hair is a MESS. I've only been on the pill a month so I didn't attribute the hair changes to it, but is it possible? The skin dryness too?

Fingers crossed, no shedding or thinning issues yet. Just a dry rough texture. I thought it could've been highlighting but I've done that before with no changes like this.
Definitely. Yaz caused me such severe dry and broke out skin I had to go off of that particular kind.
If you get really concerned, try a different kind. There are so many dosages and types out there. Make sure you're getting the one that works best for you. Sometimes you don't even have to go into the Gyn, you can just call and speak to the doctor, tell her/him the side effects and they'll switch you over.
__________________
3A~fine texture
Cleanser: GiovanniTTTT, Deva Low Poo
Condish: Deva One C, GiovanniTTTT, GVP Balm
Styler: Deva ArcANGELL, HESMU, AG Mousse Gel
Want to try: CJ Gellie, Hand Dry Hair Glove, BRHG
I <3 second day hair
Call me a Curltalk Otaku. ~MirCurls
http://public.fotki.com/kellygreen49/
PW curlyhair
kellygreen49 is offline   Reply With Quote